Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 95, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Group extensions by primary abelian groups
Saunders Mac Lane.
Trans. Amer. Math. Soc. 95 (1960), 1-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131449
A new class of continued fraction expansions for the ratios of Heine functions. II
Evelyn Frank.
Trans. Amer. Math. Soc. 95 (1960), 17-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116105
The homology of cyclic products
Richard G. Swan.
Trans. Amer. Math. Soc. 95 (1960), 27-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117724
Hilbert space methods in the theory of Lie algebras
John R. Schue.
Trans. Amer. Math. Soc. 95 (1960), 69-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117575
Unique continuation for elliptic equations
M. H. Protter.
Trans. Amer. Math. Soc. 95 (1960), 81-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113030
The meaning of the form calculus in classical ideal theory
Harley Flanders.
Trans. Amer. Math. Soc. 95 (1960), 92-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113913
On a class of nonlinear second-order differential equations
Zeev Nehari.
Trans. Amer. Math. Soc. 95 (1960), 101-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111898
Sublinear differential polynomials
D. G. Mead.
Trans. Amer. Math. Soc. 95 (1960), 124-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125841
Hankel multiplier transformations and weighted $p$-norms
Douglas L. Guy.
Trans. Amer. Math. Soc. 95 (1960), 137-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120506
Correction and addition to “Some theorems concerning partitions”.
Emil Grosswald.
Trans. Amer. Math. Soc. 95 (1960), 190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120212